Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 99, NWS Lincoln, IL

April 16, 20064 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 16, 2006, 3:58 PM CDT for 4 counties in Illinois. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2006, 3:58 PM CDT (20:58 UTC)
Expired
Apr 16, 2006, 5:00 PM CDT
In force
62 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Coles County, IL, Douglas County, IL, Moultrie County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 85 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 4:35 PM CDTHAIL 0.75Sullivan, ILMOULTRIE COUNTY SHERIFF REPORTED 3/4 INCH HAIL IN SULLIVAN.
Apr 16, 5:00 PM CDTTORNADO7 N Mattoon, ILAT APPROXIMATELY 5 PM TRAINED SPOTTERS REPORTED A TORNDAO 7 MILES NORTH OF MATTOON AND EAST OF DORANS DAMAGIN POWER POLES AND A BARN AT A FARM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 11:17 AM CDTTornado WatchSPC8 hr
Apr 16, 1:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 162058
SVRILX
ILC029-041-139-173-162200-
/O.NEW.KILX.SV.W.0099.060416T2058Z-060416T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT SUN APR 16 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOULTRIE COUNTY IN CENTRAL ILLINOIS.
  NORTHERN SHELBY COUNTY IN CENTRAL ILLINOIS.
  SOUTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS.
  WESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS.

* UNTIL 500 PM CDT

* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LAKE CITY TO WESTERVELT...OR
  ALONG A LINE EXTENDING FROM 11 MILES NORTH OF SULLIVAN TO 8 MILES
  NORTHWEST OF SHELBYVILLE...AND WAS MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LOVINGTON...
  FINDLAY...
  SULLIVAN...
  ARTHUR...
  WINDSOR...
  ALLENVILLE...
  COOKS MILL...
  ARCOLA...

OTHER LOCATIONS IN THE WARNING INCLUDE...BETHANY...GAYS...HUMBOLDT...
KIRKSVILLE...CADWELL...CHESTERVILLE...BOURBON...COLES...CHARLESTON...
HINDSBORO...LERNA...MATTOON AND PARADISE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3979 8874 3966 8882 3943 8900 3939 8812
      3978 8812

$$

GOETSCH
2 follow-up statements
000 
WWUS53 KILX 162128
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
428 PM CDT SUN APR 16 2006

ILC029-041-139-173-162200-
/O.CON.KILX.SV.W.0099.000000T0000Z-060416T2200Z/
SHELBY-COLES-MOULTRIE-DOUGLAS-
428 PM CDT SUN APR 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN SHELBY...WESTERN COLES...MOULTRIE AND SOUTHWESTERN
DOUGLAS COUNTIES...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BOURBON TO KIRKSVILLE...OR
ALONG A LINE EXTENDING FROM 8 MILES WEST OF TUSCOLA TO SULLIVAN...
MOVING EAST AT 25 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  COOKS MILL.
  ARCOLA.
  MATTOON.
  HUMBOLDT.
  HINDSBORO.
  LERNA.
  CHARLESTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3979 8874 3966 8882 3950 8893 3941 8865
      3939 8812 3978 8812

$$

GOETSCH
000 
WWUS53 KILX 162145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT SUN APR 16 2006

ILC029-041-139-173-162200-
/O.CON.KILX.SV.W.0099.000000T0000Z-060416T2200Z/
SHELBY-COLES-MOULTRIE-DOUGLAS-
440 PM CDT SUN APR 16 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN SHELBY...WESTERN COLES...MOULTRIE AND SOUTHWESTERN
DOUGLAS COUNTIES...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BOURBON TO ALLENVILLE TO
FINDLAY...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF TUSCOLA
TO 6 MILES EAST OF SULLIVAN TO 8 MILES WEST OF SULLIVAN...MOVING EAST
AT 25 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  WINDSOR.
  ARCOLA.
  HUMBOLDT.
  COOKS MILL.
  ALLENVILLE.
  HINDSBORO.
  MATTOON.
  LERNA.

OTHER LOCATIONS AFFECTED INCLUDE...KIRKSVILLE...COLES...PARADISE...
GAYS AND CHARLESTON.

HAIL UP TO THREE QUARTER INCH IN DIAMETER WAS REPORTED
IN SULLIVAN AT 445 PM WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3979 8874 3966 8882 3950 8893 3941 8865
      3939 8812 3978 8812

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 12:11 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 16, 12:11 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1211 PM CDT SUN APR 16 2006

.DISCUSSION...
ONGOING SEVERE WEATHER MAIN CONCERN. ALREADY SPINNING UP FOR TOR
WATCH 193...SO WILL KEEP THIS SHORT.

SHORT TERM...THIS AFTERNOON AND TONIGHT...
SIGNIFICANT SHORTWAVE AND UPPER H5 TROUGH TO MOVE ACROSS THE CWA THIS
AFTERNOON AND EVENING. SPC HAS INCREASED THE DAY ONE TOR GRAPHIC TO
15% IN RESPONSE TO SHEAR PROFILES AND DESTABILIZATION TAKING PLACE
ACROSS THE C IL. RUC AND ETA 12 INDICATE STORMS ERUPTING EARLY THIS
AFTERNOON AND CONTINUING THROUGH LATE EVENING. SEVERAL LINES OF
STORMS ARE EXPECTED...WITH ROTATING SUPERCELLS LIKELY WITH POSSIBLE
STRONG TORNADOES. SPC MESOANALYSIS PAGE IS INDICATING THE BEST
CHANCES FOR SEVERE WEATHER SOUTHWEST OF A LINE FROM PEORIA TO
EFFINGHAM...ESPECIALLY IN THE SPRINGFIELD AND JACKSONVILLE AREA
EARLIER THIS AFTERNOON. AS THE SURFACE LOW PROGRESSES INTO C IL BY
00Z... WE WILL SEE THE CHANCES FOR SEVERE WEATHER EXPAND EASTWARD
INTO THE BLOOMINGTON...CHAMPAIGN AND DANVILLE AREAS.

THE SEVERE STORMS WILL LAST UNTIL 10 PM IN OUR EASTERN AREAS...BUT
SHOULD WEAKEN CONSIDERABLY AFTER MIDNIGHT...WHEN THE LOW WILL BE
INTO INDIANA...AND OUR AIRMASS WILL BEGIN TO DRY AND COOL AND ALL
LEVELS. KEPT THE SEVERE THUNDERSTORM WORDING IN THE GRIDS UNTIL
MIDNIGHT...BUT MAY BE ABLE TO CLEAR THE SEVERE THREAT FROM THE
ILLINOIS RIVER AREA BY EARLY THIS EVENING.

LONG TERM...MONDAY THROUGH SATURDAY...
HIGH PRESSURE WILL PUSH SOUTHWARD FROM THE WESTERN GREAT LAKES ON
MONDAY...ALLOWING FOR PRECIP TO MOVE SOUTH OF OUR CWA. THE TIMING
APPEARS TO BE A LITTLE SLOWER THAN YESTERDAYS MODELS...AND I PULLED
PRECIP FROM TUESDAY AFTERNOON...AND LOWERED THE CHANCES TUESDAY
EVENING. IT APPEARS THE PRE FRONTAL PRECIP WILL REACH OUR W CWA
BETWEEN MIDNIGHT AND 6 AM ON WEDNESDAY. THUNDERSTORMS WILL CONTINUE
INTO WEDNESDAY EVENING...AS THE FRONT SHEARS OUT AND SLOWS DOWN.
THE LONG WAVE TROUGH WILL LINGER TO OUR NW OVER THE SD/IA BORDER
UNTIL THURSDAY...SO I KEPT SLIGHT CHC POPS IN PRIMARILY THE NORTHERN
PORTION OF OUR CWA THROUGH FRIDAY. THE LOW WILL LINGER IN THE
CENTRAL EAST COAST OVER THE WEEKEND...WITH A TROUGH EXTENDING TOWARD
IL. HOWEVER...DRY CONDITIONS ARE EXPECTED TO PREVAIL AS THE SURFACE
RIDGE PROVIDES ENOUGH DRY AIR IN ILLINOIS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHIMON
Hazardous weather outlook, Apr 16, 11:43 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT SUN APR 16 2006

ILZ027>031-036>038-040>044-047>054-061-171200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS CENTRAL ILLINOIS THIS AFTERNOON
AND EARLY EVENING. LARGE HAIL OVER GOLFBALL SIZE...AND DAMAGING
WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH ABOUT 8 PM.

ILZ045-046-055>057-062-063-066>068-071>073-171200-
CHAMPAIGN-VERMILION-DOUGLAS-COLES-EDGAR-CUMBERLAND-CLARK-
EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
1143 AM CDT SUN APR 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE THUNDERSTORMS IS IN PLACE THIS
AFTERNOON AND TONIGHT.

A STRONG UPPER LEVEL LOW PRESSURE IN CENTRAL IOWA WILL MOVE
SOUTHEAST THIS AFTERNOON...ALONG A WARM FRONT EXTENDING ACROSS
CENTRAL ILLINOIS. THE LOW WILL COMBINE WITH WARM MOIST AIR SOUTH
OF THE FRONT...TO PRODUCE THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT. TORNADOES ARE POSSIBLE ACROSS EAST CENTRAL AND SOUTHEAST
ILLINOIS LATER THIS AFTERNOON AND EVENING. LARGE HAIL OVER
GOLFBALL SIZE...AND DAMAGING WINDS OVER 70 MPH...ARE LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER SYSTEM WILL MOVE INTO THE AREA TUESDAY NIGHT AND
WEDNESDAY...LEADING TO THE POSSIBILITY OF MORE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...PRIMARILY BETWEEN 2 PM AND 10 PM.

GEELHART

In the hours before

Local storm report, Apr 16, 3:08 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     TORNADO          2 W ASSUMPTION          39.52N 89.09W
04/16/2006                   CHRISTIAN          IL   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF A TORNADO WITH NO DAMAGE REPORTED.

&&

OUSLEY
Local storm report, Apr 16, 3:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     FUNNEL CLOUD     LONG CREEK              39.80N 88.85W
04/16/2006                   MACON              IL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NEAR ROUTE 121 AND US HWY 36.

&&

OUSLEY
Local storm report, Apr 16, 3:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     FUNNEL CLOUD     OREANA                  39.94N 88.87W
04/16/2006                   MACON              IL   TRAINED SPOTTER

&&

OUSLEY
Local storm report, Apr 16, 3:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          7 N ASSUMPTION          39.62N 89.05W
04/16/2006                   CHRISTIAN          IL   COUNTY OFFICIAL

            TORNADO REPORTED BY ELECTED OFFICIAL.

&&

OUSLEY
Local storm report, Apr 16, 3:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     CISCO                   40.01N 88.72W
04/16/2006  E60 MPH          PIATT              IL   LAW ENFORCEMENT

            60 MPH GUST REPORTED BY PIATT COUNTY SHERIFF.

&&

OUSLEY
Local storm report, Apr 16, 3:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN APR 16 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             DECATUR                 39.85N 88.93W
04/16/2006  M0.75 INCH       MACON              IL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT ROUTE 48 AND SOUTHSIDE DRIVE.

0335 PM     TSTM WND DMG     LONG CREEK              39.80N 88.85W
04/16/2006                   MACON              IL   EMERGENCY MNGR

            HOMES WERE REPORTED DAMAGED IN LONG CREEK.

0335 PM     TSTM WND DMG     HARRISTOWN              39.84N 89.06W
04/16/2006                   MACON              IL   EMERGENCY MNGR

            HOMES WERE DAMAGED IN THE VILLAGE OF HARRISTOWN.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:10 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Apr 16, 1:23 PM CDTSevere Thunderstorm WarningILXPeoria49 min
Apr 16, 1:25 PM CDTSevere Thunderstorm WarningILXTazewell65 min
Apr 16, 1:34 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon56 min
Apr 16, 1:38 PM CDTTornado WarningILXTazewell52 min
Apr 16, 2:02 PM CDTSevere Thunderstorm WarningILXPeoria, Woodford43 min
Apr 16, 2:13 PM CDTTornado WarningILXMcLean, Tazewell, Woodford47 min
Apr 16, 2:27 PM CDTSevere Thunderstorm WarningILXChristian, Macon48 min
Apr 16, 2:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon42 min
Apr 16, 2:53 PM CDTTornado WarningILXMacon37 min
Apr 16, 2:54 PM CDTSevere Thunderstorm WarningILXMcLean58 min
Apr 16, 3:00 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Apr 16, 3:14 PM CDTTornado WarningILXMacon, Piatt46 min
Apr 16, 3:20 PM CDTTornado WarningILXChristian, Shelby25 min
Apr 16, 3:29 PM CDTTornado WarningILXPiatt46 min
Apr 16, 3:33 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford48 min
Apr 16, 3:38 PM CDTTornado WarningILXEffingham, Shelby52 min
Apr 16, 3:46 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan22 min
Apr 16, 3:46 PM CDTTornado WarningILXChampaign44 min
Apr 16, 4:16 PM CDTTornado WarningILXEffingham, Shelby44 min
Apr 16, 4:24 PM CDTTornado WarningILXCumberland51 min
Apr 16, 4:27 PM CDTSevere Thunderstorm WarningILXMacon, Piatt48 min
Apr 16, 4:58 PM CDTTornado WarningILXJasper47 min
Apr 16, 5:01 PM CDTTornado WarningILXEffingham29 min
Apr 16, 5:04 PM CDTSevere Thunderstorm WarningILXColes, Douglas56 min
Apr 16, 5:13 PM CDTTornado WarningILXColes, Douglas41 min
Apr 16, 5:16 PM CDTTornado WarningILXClark, Cumberland44 min
Apr 16, 5:19 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Apr 16, 5:37 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Shelby49 min
Apr 16, 5:43 PM CDTTornado WarningILXEdgar47 min
Apr 16, 5:45 PM CDTTornado WarningILXCrawford, Jasper45 min
Apr 16, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark67 min
Apr 16, 5:58 PM CDTSevere Thunderstorm WarningILXDouglas54 min
Apr 16, 6:03 PM CDTTornado WarningILXEdgar, Vermilion30 min
Apr 16, 6:13 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Effingham, Jasper62 min
Apr 16, 6:29 PM CDTTornado WarningILXChampaign46 min
Apr 16, 6:30 PM CDTTornado WarningILXEdgar30 min
Apr 16, 6:38 PM CDTSevere Thunderstorm WarningILXColes, Edgar52 min
Apr 16, 6:53 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper67 min
Apr 16, 6:59 PM CDTTornado WarningILXVermilion31 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.